# SDR NACA2023112200001

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,664 hours, 11,409 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R GEN CONTROL PUSHBUTTON SWITCH FAULTY ON P5 ELEC CONTROL PANEL. REMOVED AND REPLACED GEN CONTROL SWITCH PER AMM 24-22-21
